Normalization of a Poisson algebra is Poisson

  • D. B. Kaledin


We prove that the normalization of a Poisson algebra is Poisson.


STEKLOV Institute Poisson Bracket Formal Power Series Poisson Structure Structure Sheaf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. Bourbaki, Eléments de mathématique. Algèbgre commutative. Chapitre 5: Entiers. Chapitre 6: Valuations (Hermann, Paris, 1964).Google Scholar
  2. 2.
    A. Beauville, “Symplectic Singularities,” Invent. Math. 139, 541–549 (2000).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Seidenberg, “Derivations and Integral Closure,” Pac. J. Math. 16, 167–173 (1966).zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations